×

Found 61,467 Documents (Results 1–100)

100
MathJax

Augmented Lagrangian methods for optimal control problems governed by mixed variational-hemivariational inequalities involving a set-valued mapping. (English) Zbl 07543863

Jadamba, Baasansuren (ed.) et al., Deterministic and stochastic optimal control and inverse problems. Boca Raton, FL: CRC Press/Science Publishers. 270-302 (2022).
MSC:  47J20 49J20 49N15
PDF BibTeX XML Cite
Full Text: DOI

Uniform basis property of root vector systems of Dirac operators. (English. Russian original) Zbl 07542529

J. Math. Sci., New York 260, No. 4, 570-582 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 180-193 (2018).
MSC:  34Lxx 34Bxx 42Cxx
PDF BibTeX XML Cite
Full Text: DOI

Strong solution and optimal control problems for a class of fractional linear equations. (English. Russian original) Zbl 07542513

J. Math. Sci., New York 260, No. 3, 315-324 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 42-51 (2019).
MSC:  49J20 35R11 34G10
PDF BibTeX XML Cite
Full Text: DOI

Method of maximal monotonic operators in the theory of nonlinear integro-differential equations of convolution type. (English. Russian original) Zbl 07542508

J. Math. Sci., New York 260, No. 3, 275-285 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 3-13 (2019).
MSC:  45G10 47J05 47N20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software